# SDR DLM88080543

- Difficulty date: April 3, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 48,518 hours, 37,224 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, A CRACK WAS FOUND ON FWD CARGO COMPARTMENT DOOR INBD PAN.  DOOR WAS REPAIRED IAW SRM 52-05 FIG 26A.
